# SDR CALA2024120202996

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB CORR @ STA 986.5 RBL 32 TO RBL 51 MKD DOT 104. REF AAR N/R 9928523 REMOVED FITTING, SPLICE AND WEB AFT CABIN WET AREA STA 986.5 AND FITTING AFT CABIN WET AREA STA 986.5 RBL 32 TO RBL 51 AS RBL 32 TO RBL 51 AS PER SRM 51-40-02-0G-0, LOCATED AND DRILLED PER SRM 51-40-02-0G-0. NEW WEB, TREATED AND PRIMED AS PER SRM 51-40-05-0G-0.
